Threshold quantile autoregressive models
Article first published online: 29 OCT 2010
© 2010 Blackwell Publishing Ltd
Journal of Time Series Analysis
Volume 32, Issue 3, pages 253–267, May 2011
How to Cite
Galvao Jr., A. F., Montes-Rojas, G. and Olmo, J. (2011), Threshold quantile autoregressive models. Journal of Time Series Analysis, 32: 253–267. doi: 10.1111/j.1467-9892.2010.00696.x
- Issue published online: 11 APR 2011
- Article first published online: 29 OCT 2010
- First version received March 2010 Published online in Wiley Online Library: 29 October 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!